Abstract and Applied Analysis

On the Slowly Decreasing Sequences of Fuzzy Numbers

Özer Talo and Feyzi Başar

Full-text: Open access

Abstract

We introduce the slowly decreasing condition for sequences of fuzzy numbers. We prove that this is a Tauberian condition for the statistical convergence and the Cesáro convergence of a sequence of fuzzy numbers.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 891986, 7 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511875

Digital Object Identifier
doi:10.1155/2013/891986

Mathematical Reviews number (MathSciNet)
MR3049416

Zentralblatt MATH identifier
1286.40005

Citation

Talo, Özer; Başar, Feyzi. On the Slowly Decreasing Sequences of Fuzzy Numbers. Abstr. Appl. Anal. 2013 (2013), Article ID 891986, 7 pages. doi:10.1155/2013/891986. https://projecteuclid.org/euclid.aaa/1393511875


Export citation

References

  • H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951.
  • R. Schmidt, “Über divergente Folgen und lineare Mittelbildungen,” Mathematische Zeitschrift, vol. 22, no. 1, pp. 89–152, 1925.
  • F. Móricz, “Ordinary convergence follows from statistical summability $(C,1)$ in the case of slowly decreasing or oscillating sequences,” Colloquium Mathematicum, vol. 99, no. 2, pp. 207–219, 2004.
  • G. H. Hardy, Divergent Series, Oxford University Press, 1956.
  • I. J. Maddox, “A Tauberian theorem for ordered spaces,” Analysis, vol. 9, no. 3, pp. 297–302, 1989.
  • S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 2, pp. 30–34, 1972.
  • B. Bede and S. G. Gal, “Almost periodic fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 385–403, 2004.
  • S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989.
  • S. Aytar, M. A. Mammadov, and S. Pehlivan, “Statistical limit inferior and limit superior for sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 157, no. 7, pp. 976–985, 2006.
  • S. Aytar and S. Pehlivan, “Statistical cluster and extreme limit points of sequences of fuzzy numbers,” Information Sciences, vol. 177, no. 16, pp. 3290–3296, 2007.
  • H. Li and C. Wu, “The integral of a fuzzy mapping over a directed line,” Fuzzy Sets and Systems, vol. 158, no. 21, pp. 2317–2338, 2007.
  • M. Matloka, “Sequences of fuzzy numbers,” Busefal, vol. 28, pp. 28–37, 1986.
  • F. Nuray and E. Savaş, “Statistical convergence of sequences of fuzzy numbers,” Mathematica Slovaca, vol. 45, no. 3, pp. 269–273, 1995.
  • Y. Alt\in, M. Mursaleen, and H. Alt\inok, “Statistical summability $(C,1)$ for sequences of fuzzy real numbers and a Tauberian theorem,” Journal of Intelligent & Fuzzy Systems, vol. 21, no. 6, pp. 379–384, 2010.
  • S. Aytar, “Statistical limit points of sequences of fuzzy numbers,” Information Sciences, vol. 165, no. 1-2, pp. 129–138, 2004.
  • J. S. Kwon, “On statistical and $p$-Cesàro convergence of fuzzy numbers,” The Korean Journal of Computational & Applied Mathematics, vol. 7, no. 1, pp. 195–203, 2000.
  • E. Savaş, “On statistically convergent sequences of fuzzy numbers,” Information Sciences, vol. 137, no. 1–4, pp. 277–282, 2001.
  • P. V. Subrahmanyam, “Cesàro summability for fuzzy real numbers,” Journal of Analysis, vol. 7, pp. 159–168, 1999.
  • Ö. Talo and C. Çakan, “On the Cesàro convergence of sequences of fuzzy numbers,” Applied Mathematics Letters, vol. 25, no. 4, pp. 676–681, 2012.
  • J. A. Fridy and M. K. Khan, “Statistical extensions of some classical Tauberian theorems,” Proceedings of the American Mathematical Society, vol. 128, no. 8, pp. 2347–2355, 2000.
  • B. C. Tripathy and A. Baruah, “Nörlund and Riesz mean of sequences of fuzzy real numbers,” Applied Mathematics Letters, vol. 23, no. 5, pp. 651–655, 2010.